Dual Band Dual Polarized Antenna with High Efficiency for Base Transceiver Stations

File Size Format
73540_1.pdf 548Kb Adobe PDF View
Title Dual Band Dual Polarized Antenna with High Efficiency for Base Transceiver Stations
Author Kashani, F. Hojjat; Shahpari, Morteza; Ameri, H.
Editor W.C. Chew
Year Published 2008
Publisher VSP
Citation Journal of Electromagnetic Waves and Applications, Vol. 22(10), pp. 1371-1379
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1163/156939308786348848
Copyright Statement Copyright 2008 EMW Publishing. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice